# SDR CA070720003

- Difficulty date: July 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7128852
- Condition: Ruptured
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING SELECTING GEAR UP, THE CAUTION WARNING AND NOSE GEAR INDICATED NOT UP, MAIN GEAR UP.  SUBSEQUENTLY NOTED (NR 2 HYDRAULIC SYSTEM ZERO QUANTITY.  FLUID LOSS DUE TO DAMAGED HYDRAULIC PIPE IN NLG WELL. REPAIRS COMPLETED, AC RTS. (TC NR 20070720003)
